Document Type

Article

Publication Date

7-1-1998

Department

Mathematics

Abstract

Some new results will be presented on the perturbation analysis for the orthogonal projection of a point onto a linear manifold. The obtained perturbation upper bound is with respect to the distance from the perturbed solution to the unperturbed manifold.

Comments

©SIAM Journal on Matrix Analysis and Applications

Publication Title

SIAM Journal on Matrix Analysis and Applications

Volume

19

Issue

3

First Page

696

Last Page

700

Find in your library

Included in

Mathematics Commons

Share

 
COinS